# SDR DALA2019100315674

- Difficulty date: September 29, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 19,085 hours, 7,214 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Fire
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FIRE- WHILE COMPLETING WALK A ROUND NOTICED THAT THE BACK RIGHT TIRES WERE IN FLAMES.  C/W VISUAL INSPECTION NO SIGN OF FIRE DAMAGE ON WHEEL ASSY. SUSPECT HOT BRAKE. R & R NR 2 MAIN WHEEL ASSY AND BRAKE ASSY IAW AMM 32-41 AND 2. LEAK AND OPS CHECKED GOOD.
